PRE-MEETING AGENDA

Casper City Council
City Hall, Council Meeting Room & Council Chambers
Tuesday, September 6, 2022, 4:00 p.m.



	Work Session Meeting Agenda	Recommendation	Allotted Time	Beginning Time
Recommendations = Information Only, Move Forward for Approval, Direction Requested				
1.	Vice Mayor Selection		10 min	4:00
2.	Ward II Vacancy Interviews		30 min	4:10
3.	Break		10 min	4:40
4.	Ward III Vacancy Interviews		40 min	4:50
Approximate End Time:				5:30

The Regular Council Meeting will begin early at 5:30 p.m. directly following the interviews in order to allow time for deliberation in Executive Session.

Interview Schedule

<u>Time</u>	<u>Candidate</u>		
Ward II Candidates			
4:10 – 4:20 p.m.	Kenyne Humphrey		
4:20 – 4:30 p.m.	Carol Johnson		
4:30 – 4:40 p.m.	Marlan Ferguson		
4:40 – 4:50 p.m.	Break		
Ward III Candidates			
4:50 – 5:00 p.m.	Amanda Haptonstall		
5:00 – 5:10 p.m.	Terry Wingerter		
5:10 – 5:20 p.m.	Mike Pyatt		
5:20 – 5:30 p.m.	Michael McIntosh		

Please silence cell phones during the meeting